Alert archive / Alabama / Small Craft Advisories in 2025

Small Craft Advisory 39, NWS Mobile, AL

October 24, 2025

NWS Mobile, AL issued this small craft advisory at Oct 24, 2025, 1:05 AM CDT. It took effect at Oct 24, 2025, 10:00 PM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2025, 1:05 AM CDT (06:05 UTC)
In effect from
Oct 24, 2025, 10:00 PM CDT
Expired
Oct 26, 2025, 6:00 PM CDT
In force
44 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

927 
WHUS74 KMOB 240605
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
105 AM CDT Fri Oct 24 2025

GMZ650-655-670-675-241500-
/O.NEW.KMOB.SC.Y.0039.251025T0300Z-251026T2300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
105 AM CDT Fri Oct 24 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
CDT SUNDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 10 PM this evening to 6 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
985 
WHUS74 KMOB 241426
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
926 AM CDT Fri Oct 24 2025

GMZ650-655-670-675-242300-
/O.CON.KMOB.SC.Y.0039.251025T0300Z-251026T2300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
926 AM CDT Fri Oct 24 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM CDT SUNDAY...

* WHAT...East winds 20 to 25 kt with gusts up to 30 kt and seas 5
  to 8 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 10 PM this evening to 6 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
678 
WHUS74 KMOB 242239
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
539 PM CDT Fri Oct 24 2025

GMZ650-655-670-675-250800-
/O.CON.KMOB.SC.Y.0039.251025T0300Z-251026T2300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
539 PM CDT Fri Oct 24 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM CDT SUNDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 10 PM this evening to 6 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
723 
WHUS74 KMOB 250751
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
251 AM CDT Sat Oct 25 2025

GMZ650-655-670-675-251600-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
251 AM CDT Sat Oct 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to
  Pascagoula MS out to 60 NM.

* WHEN...From 10 PM this evening to 6 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
247 
WHUS74 KMOB 251544
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1044 AM CDT Sat Oct 25 2025

GMZ631-632-260000-
/O.EXB.KMOB.SC.Y.0039.000000T0000Z-251026T0000Z/
Southern Mobile Bay-Mississippi Sound-
1044 AM CDT Sat Oct 25 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...East winds near 20 kt with gusts up to 25 kt and seas 1 
  to 3 ft.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-260000-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1044 AM CDT Sat Oct 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt and seas 5 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
180 
WHUS74 KMOB 260005
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
705 PM CDT Sat Oct 25 2025

GMZ631-632-260115-
/O.EXP.KMOB.SC.Y.0039.000000T0000Z-251026T0000Z/
Southern Mobile Bay-Mississippi Sound-
705 PM CDT Sat Oct 25 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

GMZ650-655-670-675-260930-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
705 PM CDT Sat Oct 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY...

* WHAT...Southeast winds 20 to 25 kt and seas 5 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
941 
WHUS74 KMOB 260245
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
945 PM CDT Sat Oct 25 2025

GMZ631-632-261100-
/O.EXA.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/
Southern Mobile Bay-Mississippi Sound-
945 PM CDT Sat Oct 25 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CDT SUNDAY...

* WHAT...Southeast winds around 20 kt with gusts up to 25 kt and 
  seas 1 to 3 ft.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...Until 6 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-261100-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
945 PM CDT Sat Oct 25 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
697 
WHUS74 KMOB 261133
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
633 AM CDT Sun Oct 26 2025

GMZ631-632-650-655-670-675-261900-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
633 AM CDT Sun Oct 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 TO 25 kt with gusts up to 30 kt and
  seas 5 to 8 ft, with waves 1 to 3 feet in Mobile Bay and the
  Mississippi Sound.

* WHERE...Mobile Bay, the Mississippi Sound, and coastal waters
  from Okaloosa Walton County Line FL to Pascagoula MS out to 60.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
187 
WHUS74 KMOB 261847
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
147 PM CDT Sun Oct 26 2025

GMZ631-632-650-655-670-675-262300-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-251026T2300Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
147 PM CDT Sun Oct 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 TO 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft, with waves 1 to 3 feet in Mobile Bay and the 
  Mississippi Sound.

* WHERE...Mobile Bay, the Mississippi Sound, and coastal waters 
  from Okaloosa Walton County Line FL to Pascagoula MS out to 60.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 6:31 PM CDT, 6 hours 34 minutes earlier. Its key messages:

  • Updated at 629 PM CDT Thu Oct 23 2025
  • Afternoon relative humidity values drop to near 20% across much of the area today and Friday. This could lead to localized wildfire concerns.
  • Dangerous beach and marine conditions are expected for this weekend. Strong onshore winds will promote a High Risk of life- threatening rip currents, high surf, and hazards to small craft.
  • Rain chances will increase on Sunday. Storms south of a warm front may pose the risk of becoming strong to severe.
Area forecast discussion, Oct 23, 6:31 PM CDT, 6 hours 34 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
631 PM CDT Thu Oct 23 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 629 PM CDT Thu Oct 23 2025

 - Afternoon relative humidity values drop to near 20% across much
   of the area today and Friday. This could lead to localized
   wildfire concerns.

 - Dangerous beach and marine conditions are expected for this
   weekend. Strong onshore winds will promote a High Risk of life-
   threatening rip currents, high surf, and hazards to small
   craft.

 - Rain chances will increase on Sunday. Storms south of a warm
   front may pose the risk of becoming strong to severe.

&&

.DISCUSSION...
Issued at 1126 AM CDT Thu Oct 23 2025

Longwave upper troughing across the eastern CONUS will continue
to promote cool, dry air being advected across the region through
tonight. Shortwave upper ridging begins to build across the gulf
coast states Friday into Saturday, beginning a gradual period of
moisture return and warming temperatures for the area. Our next
potent upper trough ejects across the gulf coast states and the
ArkLaTex region Saturday night into Sunday with upper difluence
overspreading the area Sunday afternoon. This brings our next
decent shot at rain and thunderstorm coverage, with the potential
for strong to severe storms.

For the rest of today through Friday cool and dry weather
conditions continue to prevail across the region. Surface high
pressure remains dominant across the southeast gulf coast states
helping to continue to promote cool overnight lows and warm
afternoon highs. Highs generally top out in the lower 80's this
afternoon and Friday afternoon. Overnight lows tonight dip into
the middle to upper 40's over the interior and lower 50's nearer
the coast. Lower to middle 50's can be expected for lows Friday
night. Afternoon dewpoints crater into the middle 30's to lower
40's across the region through Friday keeping afternoon relative
humidity values near 20 to 25 percent. While winds remain
relatively light, given the ongoing drought some fire weather risk
will continue to persist across the area through Friday
afternoon.

Overall forecast trends continue to favor an uptrend in moisture
return for portions of the area Saturday into Sunday, with latest
ensemble and deterministic guidance hinting at a warm front
draping somewhere across southeast Mississippi into interior
southwest Alabama and the Florida Panhandle. This will favor a
return of upper 60's dewpoints to those areas, while areas to the
northeast remain under the influence of cold air damming from the
Appalachian Mountains. A potent upper trough/cut off low ejects
across the southeastern U.S. Sunday, however guidance still has
some variance on the amplitude and exact timing of this feature.
If the system is quick to move through, moisture return would be
more limited across the area. However, a slower moving system
would allow for more moisture return and the warm front to lift
further north and east. There continues to be a range of
solutions, however at least a low end threat for strong to severe
storms is apparent for portions of southeast Mississippi into far
southwestern Alabama, along and south of where the warm front sets
up. This would be where adequate overlap of surface based
instability and shear will be present. Trends in model guidance
will continue to be monitored moving forward.

As we head into the Friday and Saturday our rip current risk will
steadily increase owing to the strengthening onshore flow. A Low
risk of rip currents today becomes a Moderate risk of rip currents
by Friday. This then becomes a High risk of rip currents Saturday
through Monday. The risk should gradually diminish through mid-
week as offshore flow becomes established. Additionally, we may
need a high surf advisory Saturday night through Sunday night for
coastal Alabama and the Florida Panhandle as surf heights increase
to the 4 to 7 foot range.

In the wake of this system, we await our next cold front that
will likely bring in the coolest air of the season mid to late
next week. Afternoon highs Monday through Wednesday will gradually
cool from middle to upper 70's Monday to lower to middle 70's
Wednesday. Overnight lows follow suit going from middle and upper
50's Monday night to lower to middle 50's Tuesday night. MM/25

&&

.AVIATION...
(00Z TAFS)
Issued at 629 PM CDT Thu Oct 23 2025

VFR conditions will prevail over the next 24 hours. Light and
variable winds tonight will turn easterly to southeasterly on
Friday and increase to around 5-10 knots. /96

&&

.MARINE...
Issued at 1126 AM CDT Thu Oct 23 2025

A light to moderate northeasterly to easterly flow continues
through Friday. By Friday night, winds turn east-southeasterly and
increase to a moderate to strong flow Saturday. Winds become
southeasterly late Saturday night into Sunday. A Small Craft
Advisory will likely be needed beginning early Saturday morning
through Sunday for a large portion of our marine zones. A
moderate northerly to northeasterly flow returns for Monday and
Tuesday. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      52  82  57  80 /   0   0   0   0
Pensacola   58  82  61  79 /   0   0   0   0
Destin      61  82  63  80 /   0   0   0   0
Evergreen   46  84  51  81 /   0   0   0   0
Waynesboro  48  82  52  81 /   0   0   0  10
Camden      47  82  51  80 /   0   0   0   0
Crestview   46  83  51  81 /   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 1:05 AM CDTRip Current StatementMOBBaldwin, Mobile4 days
Oct 24, 12:54 PM CDTHigh Surf AdvisoryMOBBaldwin, Mobile57 hr

Nearby

Small Craft Advisories in Alabama, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.